MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 1013730
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa).The hi-torque (ht) command 18 st guidewire was advanced without issues; however, upon removal got stuck with a micro dilator and was removed as a single unit.The guidewire was noted to have the polymer separated but remains on the the device and nothing remained in the anatomy.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported polymer coating separation was confirmed.The reported difficult to remove was not confirmed due to the condition of the returned device with the observed polymer separation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and the observations from the returned analysis, a definitive cause or the reported issue could not be determined.Factors that may contribute to difficult to remove from a micro catheter include, but are not limited to, inner diameter of the catheter, device support, buildup of procedural contaminants, challenging anatomy, user technique, and/or damage to the guide wire which likely led to the reported polymer separation.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22910199
Report Number2024168-2025-09180
Device Sequence Number9055235
Product Code DQX
UDI-Device Identifier08717648212123
UDI-Public(01)08717648212123(11)250421(17)270331(10)5042161
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013730
Device Catalogue Number1013730
Device Lot Number5042161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown